MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-4009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 02-010-03-0240 femoral component cr, cemented size (b)(6); 02-012-45-4040 fit tibial tray cemented size 4f/4t (b)(6); 02-012-47-4009 tibial insert cr size 4, 9mm, neutral (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a male patient, initial left knee implanted in (b)(6) 2017, underwent a revision procedure in february 2025, approximately 8 years post the initial procedure.The patient presented with pain to the surgeon.The surgeon removed all implants due to osteolysis and implanted a revision knee.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted devices are not available for return.They were disposed of by the hospital.No device images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b3, b5.The following sections were corrected: b3-event date changed, b5 - patient revision.Month/year stated changed, the surgeon removed all implants is no longer correct.
 
Event or Problem Description
Patient underwent a revision in (b)(6) 2025.The surgeon replaced the poly due to the recall.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d1, d2a, d2b, d4, d6b, h6.The reason for the clinical symptom of pain reported cannot be conclusively determined or confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.An additional contributing factor the revision may have been inclusion of the polyethylene in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21567509
Report Number1038671-2025-01524
Device Sequence Number4528034
Product Code JWH
UDI-Device Identifier10885862174444
UDI-Public10885862174444
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-47-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/09/2025
06/20/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/09/2025
06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale